# SDR ERAA96250

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427EH
- Make and model: Bolkms BO105S
- Aircraft serial: S554
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bevel Gear Set
- Part number: 4619210902
- Condition: Making Metal
- Location: Gr Box
- Component: 4619002003
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEARBOX MAKING METAL, GEAR SET HAS HARD WEAR LINE AND NICADING COMING OFF,  ALL BEARINGS HAVE BEEN CHANGED TWICE.
